International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 9, Pages 549-555
Variational-like inequalities for pseudomonotone operators
Department of Applied Mathematics, Shri G.S. Institute of Technology and Science, 23, Park Road, Indore 452-003, India
Received 3 April 1998
Copyright © 2001 Ashok Ganguly. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this note is to use a fixed point theorem to prove
results for variational-like inequalities for pseudomonotone